What problems are you having? And what dosage.
I know one person who develops urinary tract infection, even with small doses.
It can also aggravate hemochromotosis by increasing iron absorption.
High doses break down in to oxalic acid, which can cause problems, primarily with the kidneys.
High doses can also cause diarrhea or rebound scurvy if used for prolonged periods of time then stopped suddenly.
I have heard in the past that allergies can also be a problem since most synthetic ascorbic acid is produced from corn. Although I am not sure if this is true since I would expect the corn proteins to be totally removed.
My stepdad is allergic to ascorbic acid. He swells up so bad he was hospitalized and almost died before he found out what it was that he was allergic to. Supposedly, his body manufactures it's own.
I'll have to ask him again because this all happened 40 yrs ago and I haven't thought about it before now.
an ayurvedic practitioner randomly diagnosed me with high stomach acid (i think this was about 4 years ago?) and put me on an alkaline diet, alkalising powders and digestive enzymes. after about 3 months of following it strictly, i was getting worse.
Because you were probably low in stomach acid to begin with. Acid levels decline with age. After the age of 40 most people start developing low stomach acid, which is why nutrient deficiencies are more common in the elderly.
|Back To Top||Selected Ads from CureZone Sponsors:||Become a Sponsor|
Copyright 2014 curezone.org
fetched in 3.07 sec at 12/19/2014 11:50:57 PM, requested by 22.214.171.124, referred by http://curezone.org/forums/am.asp?i=1478455 , requested 1 pages during this session, y=1